کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4639774 1341250 2012 10 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the ruin probability in a dependent discrete time risk model with insurance and financial risks
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
On the ruin probability in a dependent discrete time risk model with insurance and financial risks
چکیده انگلیسی

This paper considers the discrete-time risk model with insurance risk and financial risk in some dependence structures. Under assumptions that the insurance risks are heavy tailed (belong to the intersection of the long-tailed class and the dominatedly varying-tailed class) and the financial risks satisfy some moment conditions, the asymptotic and uniformly asymptotic relations for the finite-time and ultimate ruin probabilities are derived.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 236, Issue 13, July 2012, Pages 3286–3295
نویسندگان
, , ,